# SDR SWAA2019100837635

- Difficulty date: September 25, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A3001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 4 CRACKED AT 4TH STIFFENER BACK ABOUT 1 INCH ABOVE BOTTOM SKIN.    REPAIRED NR 4 RIB IAW SRM & DWG.
